On the basic central dispersion of the differential equation $y'' =q(t)y$ with an almost periodic coefficient
Staněk, Svatoslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983), p. 99-105 / Harvested from Czech Digital Mathematics Library
Published online : 1983-01-01
Classification:  34C10,  34C25,  34C27
@article{120125,
     author = {Stan\v ek, Svatoslav},
     title = {On the basic central dispersion of the differential equation $y'' =q(t)y$ with an almost periodic coefficient},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {22},
     year = {1983},
     pages = {99-105},
     zbl = {0567.34029},
     mrnumber = {744704},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120125}
}
Staněk, Svatoslav. On the basic central dispersion of the differential equation $y'' =q(t)y$ with an almost periodic coefficient. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983) pp. 99-105. http://gdmltest.u-ga.fr/item/120125/

Borůvka O. Linear Differential Transformations of the Second Order, The English Universities Press, London, 1971. (1971) | MR 0463539

Бopyвкa O. Teopuя глoбaлъныx cвoйcmв oбыкнoвeнныx лuнeйныx дuффepeнцuaлъныx ypaвнeнuй вmopoгo nopядкa, Диффepeнциaльныe ypaвнeния No 8, т. XII, 1976, 1347-1383. (1976)

Haгtman P. Ordinary Differential Equations, (In Russian) Moscow, 1970. (1970)

Xapacaxaл B. X. Пoчmu-nepuoдuчecкue peчeнuя loбыкнoвeнныx дuффepeнцuaльныx ypaвнeнuй, Издaтeльcтвo „Hayкa", Aлмa-Aтa, 1970. (1970)

Maгkus L.; Mooгe R. A. Oscillation and disconjugacy for linear differential equations with almost periodic coefficients, Acta Math., 96, 1956, 99-123. (1956) | MR 0080813